# SDR C1HA200385012

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTER EMERGENCY LIGHTS BY R2 & L2 DOORS ARE INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW 33-50-51 IN 727 MM, ALL OPS CKS GOOD.
